# SDR CA140707002

- Difficulty date: July 2, 2013
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 276 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transducer
- Part number: 9550176240
- Condition: Malfunctioned
- Location: Torque
- Part time: 69 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) WRONG INDICATION WHEN THE TORQUE TRANSDUCER GETS WARM.
